# SDR CA051209002

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 11,749 hours
- Engine: Lyc LTS101600A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pipe
- Part number: 350A72100509
- Condition: Mislocated
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BLEED AIR HEATER PIPE WAS DISCOVERED LOOSE DURING A WINTER TEAR DOWN INSPECTION.  THE CRIMPED COLLAR CAME LOOSE AND ALLOWED THE PIPE TO SLIDE OUT OF THE B-NUT. (TC NR 20051209002)
